# SDR SWIA202265187

- Difficulty date: January 20, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*IN MAIN CABIN, L/H PRESSURE FLOOR SILL MEMBER, FROM APPROXIMATELY 409+128 TO FS559, NEAR STR17L, HAS MULTIPLE AREAS OF CORROSION.  (MARKED)    (C-CHECK RO 3-25-22)   REMOVED CORROSION FROM L/H PRESSURE FLOOR SILL FS 409+128-FS 559 STR 17L PER CRJ 200 SRM 51-21-06. FOUND TO BE OUT OF LIMITS. COMPLIED WITH ALL STEPS OF REO 601R-53-41-666 REV-C DATED 2012-11-06, REO 601R-53-41-3018 REV -- DATE 2022-02-09. COMPLIED WITH TASK CARD 51-900-1003-SKY.
